Nebraska, 2015

Hail and Damaging Winds in Nebraska, August 13, 2015

August 13, 2015 · NWS LBF · 27 events in 6 counties and zones

Isolated thunderstorms developed in parts of the Sandhills. One intense storm moved south along Highway 83 and produced large hail and damaging winds across North Platte.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$10,000
Crop damage
$1,000
Events
27

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LBF wrote it up.

Isolated thunderstorms developed in parts of the Sandhills. One intense storm moved south along Highway 83 and produced large hail and damaging winds across North Platte.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before the first event at Aug 13, 2:05 PM CST, 2 hours 35 minutes earlier.

Area forecast discussion, Aug 13, 2:05 PM CST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
305 PM CDT THU AUG 13 2015

.SYNOPSIS...
ISSUED AT 305 PM CDT THU AUG 13 2015

HAND ANALYSIS OF THE 500MB LEVEL REVEALS A TYPICAL AUGUST PATTERN
ACROSS THE CENTRAL HIGH PLAINS.  HIGH PRESSURE REMAINS ANCHORED
ACROSS THE DESERT SOUTHWEST...WITH RIDGING EXTENDING NORTH ACROSS
THE SPINE OF THE ROCKIES TOWARD THE PACIFIC NORTHWEST.  A LONGWAVE
TROUGH IS ANALYZED OVER THE EASTERN THIRD OF THE CONUS WITH ANOTHER
TROUGH OFF THE WESTERN COAST.  THE LARGEST HEIGHT RISES OVER NORTH
AMERICA WERE LOCATED NEAR THE TANANA BASIN...EXTENDING EAST TO
YUKON.  HEIGHT FALLS OF 50DM WERE ANALYZED OVER EASTERN HUDSON BAY.
A BELT OF ENHANCED MID-LEVEL FLOW IS NOTED JUST TO THE LEE OF THE
CALIFORNIA LOW...WHICH NOSES NORTH ALONG THE PAC NW COAST.
SUBJECTIVE ANALYSIS OF THE SURFACE INDICATES A WEAK TROUGH EXTENDING
SOUTH FROM A LOW OVER CENTRAL SOUTH DAKOTA ACROSS THE CENTRAL
SANDHILLS AND SOUTHWEST NEBRASKA WITH HIGH PRESSURE WELL OFF TO THE
WEST.  AS OF 16Z...WEAK CONVECTION CONTINUES ACROSS THE INTERIOR OF
SOUTH DAKOTA...BUT A FEW SHOWERS HAVE DEVELOPED SOUTH NEAR
MERRIMAN.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 305 PM CDT THU AUG 13 2015

FORECAST CHALLENGE IS POPS TONIGHT. SURFACE BOUNDARY EXTENDS FROM
NEAR VALENTINE SOUTHWEST TO THE HYANNIS AREA...THEN SOUTH TO THE
WEST OF HIGHWAY 61. THE SOUTHERLY WINDS HAVE ADVECTED MOISTURE NORTH
WHERE DEWPOINTS ARE INTO THE UPPER 60S TO LOWER 70S INTO NORTH
CENTRAL NEBRASKA AHEAD OF THE SURFACE TROUGH. CURRENT LAPS SHOW CAPE
VALUES AROUND 4000 J/KG NEAR THE THEDFORD AREA. SATELLITE SHOWS CU
FIELD INCREASING ACROSS THE NORTH WITH FINE LINE EXTENDING SOUTH TO
NEAR THE IMPERIAL AREA. THUNDERSTORM INITIATION EXPECTED BY 4 PM CDT
WITH THUNDERSTORMS ONGOING ALONG AND EAST OF THE SURFACE BOUNDARIES
THEN MOVE SOUTHEAST THIS EVENING BY 14/00Z. SEVERE THUNDERSTORMS ARE
POSSIBLE OVER PARTS OF THE NORTH CENTRAL AND SOUTHWEST...WITH THE
SEVERE IMPACTS OF LARGE HAIL AND DAMAGING WINDS. THE SHORT TERM
MODELS CREATES SOME UNCERTAINTY IN AREAL EXTENT OF CONVECTION...WITH
THE UPPER SUPPORT MOVING EAST THIS EVENING SO THE NAM SOLUTION
GENERALLY FOLLOWED.

OVERNIGHT INTO FRIDAY THE UPPER RIDGE AXIS BUILDS EAST FOR QUIET
DAY. TONIGHT LOW TEMPERATURES IN THE 60S AND HIGH TEMPERATURES
FRIDAY MAINLY IN THE 90S.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 305 PM CDT THU AUG 13 2015

UPPER LEVEL TROUGH WILL TRANSLATE EAST ACROSS THE PAC NW TOWARD THE
THE CENTRAL CANADIAN PRAIRIES THIS WEEKEND.  THE WAVE WILL BREAKDOWN
THE UPPER RIDGE TO THE SOUTHWEST AND EVENTUALLY FORCE A COLD FRONT
ACROSS THE HIGH PLAINS.  THE MODELS REMAIN FIXED ON A SOLUTION WHERE
AFTERNOON AND EVENING CONVECTION DEVELOPS SATURDAY...WITH ADDITIONAL
STORMS POSSIBLE INTO EARLY MONDAY AS THE FRONT STALLS OVER THE
REGION.  DESTABILIZATION OF THE LOWER TROPOSPHERE WILL OCCUR
YIELDING UPWARDS TO 2000 J/KG OF SBCAPE.  SHEAR IS NOT OVERLY
IMPRESSIVE...BUT WOULD MARGINALLY SUPPORT A FEW ORGANIZED STORMS
SATURDAY AFTERNOON AND EVENING. AN INCREASING LLJ MAY ALLOW STORMS
TO CONTINUE INTO THE OVERNIGHT.  SUNDAY SHEAR LOOKS A BIT MORE
FAVORABLE...BUT INSTABILITY WILL BE LESS OWING TO COOLER
TEMPERATURES AND CLOUDS.

EARLY NEXT WEEK THE RIDGE AMPLIFIES NORTH ONCE AGAIN ACROSS THE HIGH
PLAINS IN RESPONSE TO A STRONG TROUGH DEEPENING OVER THE PAC NW.
THE TROUGH WILL EVENTUALLY PROCEED TO THE EAST...KEEPING THE PATTERN
UNSETTLED FOR THE PLAINS THROUGH LATE NEXT WEEK.  THERE IS
CONSIDERABLE UNCERTAINTY ON HOW THE TROUGH WILL PLAY OUT.  THE
ENSEMBLES ARE ALL OVER THE PLACE...THUS THE CR_BLENDED POP FORECAST
FOR NEXT WEEK WAS LEFT LARGELY AS IS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1221 PM CDT THU AUG 13 2015

VISUAL FLIGHT RULES CONTINUE FOR TERMINALS KLBF AND KVTN THROUGH
18Z FRIDAY. MODELS IN FAIR AGREEMENT THAT SURFACE TROUGH MOVES
EAST AND WILL BE THE FOCUS FOR CONVECTION LATE THIS AFTERNOON.
THUNDERSTORMS WILL BE POSSIBLE AT BOTH TERMINALS FROM LATE EVENING
THROUGH MIDNIGHT WITH THE PRIMARY FOCUS AT THIS TIME FROM 13/21Z
TO 14/03Z POSSIBLY UNTIL MIDNIGHT AT THE KLBF TERMINAL.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...JACOBS
SHORT TERM...KECK
LONG TERM...JACOBS
AVIATION...KECK
Hazardous weather outlook, Aug 13, 1:56 PM CST, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
256 PM CDT THU AUG 13 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-142000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
256 PM CDT THU AUG 13 2015 /156 PM MDT THU AUG 13 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TO DEVELOP ACROSS
PARTS OF THE NORTH CENTRAL AND SOUTHWEST NEBRASKA THROUGH THIS EVENING.
STORM ACTIVITY IS EXPECTED TO INITIATE ALONG AND EAST OF THE
SURFACE BOUNDARY EXTENDING FROM NEAR VALENTINE SOUTHWEST TO
HYANNIS AND SOUTH TO THE IMPERIAL AREA. STORMS WILL MOVE SOUTH TO
SOUTHEAST AT 10 TO 15 MPH. THIS SLOW MOTION COULD PRODUCE STORMS
CAPABLE OF LOCALLY HEAVY RAINFALL. THE SEVERE IMPACTS COULD
INCLUDE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT THROUGH WEDNESDAY.
WINDS ALOFT WILL BE STRONG SUGGESTING THE POTENTIAL FOR SEVERE
WEATHER WITH STORMS CAPABLE OF LARGE HAIL AND WIND DAMAGE. A FEW
SEVERE STORMS ARE POSSIBLE LATE SATURDAY...MAINLY NORTH OF
INTERSTATE 80.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH 9 PM CDT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

In the hours before

Special weather statement, Aug 13, 3:29 PM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
429 PM CDT THU AUG 13 2015

NEZ005-094-132215-
WESTERN CHERRY NE-EASTERN CHERRY NE-
429 PM CDT THU AUG 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHERRY COUNTY UNTIL
515 PM CDT/415 PM MDT/...

AT 428 PM CDT /328 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES WEST OF VALENTINE NATIONAL WILDLIFE REFUGE...OR
24 MILES SOUTHWEST OF VALENTINE...MOVING SOUTHEAST AT 10 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VALENTINE NATIONAL WILDLIFE REFUGE AND HIGHWAY 83 CROSSING GOOSE
CREEK.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 179 AND 193.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE INTO A FLOODED ROADWAY.

&&

LAT...LON 4249 10089 4267 10080 4260 10043 4235 10057
TIME...MOT...LOC 2128Z 292DEG 8KT 4255 10076

BUTTLER
Special weather statement, Aug 13, 3:42 PM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
442 PM CDT THU AUG 13 2015

NEZ008-009-132230-
BROWN NE-ROCK NE-
442 PM CDT THU AUG 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROCK AND EAST CENTRAL
BROWN COUNTIES UNTIL 530 PM CDT...

AT 442 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LONG PINE...OR 8 MILES EAST OF AINSWORTH...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEWPORT...BASSETT...LONG PINE AND TWIN LAKES STATE WILDLIFE
MANAGEMENT AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 163 AND 198.
 HIGHWAY 20 BETWEEN MILE MARKERS 246 AND 272.

LAT...LON 4247 9984 4263 9975 4262 9926 4223 9943
TIME...MOT...LOC 2142Z 292DEG 12KT 4252 9969

BUTTLER
Special weather statement, Aug 13, 4:06 PM CST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
506 PM CDT THU AUG 13 2015

NEZ008>010-132245-
BROWN NE-HOLT NE-ROCK NE-
506 PM CDT THU AUG 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROCK...WEST CENTRAL HOLT
AND EAST CENTRAL BROWN COUNTIES UNTIL 545 PM CDT...

AT 503 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LONG PINE TO 10 MILES
SOUTH OF AINSWORTH...AND MOVING SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HOFELD LAKE...DUFF...JONES LAKE...PONY LAKE...BASSETT...LONG PINE AND
TWIN LAKES STATE WILDLIFE MANAGEMENT AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 157 AND 182.
 HIGHWAY 20 BETWEEN MILE MARKERS 250 AND 263.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4249 9911 4215 9960 4238 9996 4262 9962
TIME...MOT...LOC 2203Z 299DEG 13KT 4255 9962 4240 9982

BUTTLER

The radar

The North Platte radar (KLNX), 35 km away, was scanning. The volume nearest the first event began at 22:40 UTC.

Open the radar archive at this moment

Event by event

15 thunderstorm wind, 12 hail. Local standard time, as filed.

Hail, Cherry

When
August 13, 4:40 PM CST
Where
Cherry County, 5.99 mi WSW of Brownlee
Measured
1 in hail
Reported by
Public
Coordinates
42.250, -100.730

Thunderstorm Wind, Thomas

When
August 13, 5:30 PM CST
Where
Thomas County, 6.68 mi W of Thedford
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.980, -100.710

Half inch size hail and 6 diameter tree limbs downed across the highway west of Thedford.

Thunderstorm Wind, Thomas

When
August 13, 5:41 PM CST
Where
Thomas County, 4.86 mi S of Thedford
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
41.910, -100.570

Public estimated 60 mph wind gusts.

Hail, Thomas

When
August 13, 5:49 PM CST
Where
Thomas County, 8.35 mi S of Thedford Arpt
Measured
0.88 in hail
Reported by
Public
Coordinates
41.860, -100.550

Nickel size hail and 50 mph wind gusts.

Hail, Logan

When
August 13, 6:00 PM CST
Where
Logan County, 7.28 mi WSW of Stapleton
Measured
2.5 in hail
Reported by
Public
Coordinates
41.440, -100.650

Hail, Thomas

When
August 13, 6:03 PM CST
Where
Thomas County, 13.13 mi S of Thedford
Measured
0.88 in hail
Reported by
Public
Coordinates
41.790, -100.580

Public reported nickel size hail and 50 mph wind gusts.

Thunderstorm Wind, Logan

When
August 13, 6:05 PM CST
Where
Logan County, 12.63 mi NNW of Stapleton
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
41.650, -100.610

Public reported pea size hail and estimated 60 mph wind gusts. Numerous tree branches 6 to 8 in diameter were downed.

Hail, Lincoln

When
August 13, 6:39 PM CST
Where
Lincoln County, 13.83 mi N of North Platte
Measured
1 in hail
Reported by
NWS Employee
Coordinates
41.350, -100.770

Hail, McPherson

When
August 13, 6:44 PM CST
Where
McPherson County, 1.7 mi ENE of Ringgold
Measured
1 in hail
Reported by
Public
Coordinates
41.530, -100.770

Hail, Lincoln

When
August 13, 6:56 PM CST
Where
Lincoln County, 13.83 mi N of North Platte
Measured
2 in hail
Reported by
NWS Employee
Coordinates
41.350, -100.770

Thunderstorm Wind, Lincoln

When
August 13, 7:25 PM CST
Where
Lincoln County, 1.48 mi SSE of North Platte
Measured
56 kt (64 mph) measured gust
Reported by
Mesonet
Coordinates
41.130, -100.770

Mesonet measured a 65 mph wind gust in North Platte.

Thunderstorm Wind, Lincoln

When
August 13, 7:26 PM CST
Where
Lincoln County, 1.48 mi SSE of North Platte
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
41.130, -100.770

Public estimated 60 mph wind gusts in North Platte.

Hail, Lincoln

When
August 13, 7:27 PM CST
Where
Lincoln County, 2.5 mi WNW of (Lbf)bird Fld North
Measured
1.75 in hail
Reported by
NWS Employee
Coordinates
41.150, -100.720

Golf ball size hail was measured at NWS North Platte office at Lee Bird Field.

Hail, Lincoln

When
August 13, 7:28 PM CST
Where
Lincoln County, 5.55 mi N of North Platte
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
41.230, -100.770

Thunderstorm Wind, Lincoln

When
August 13, 7:28 PM CST
Where
Lincoln County, 5.55 mi N of North Platte
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.230, -100.770

A trained weather spotter reported 60 mph wind gusts.

Hail, Lincoln

When
August 13, 7:29 PM CST
Where
Lincoln County, 1.48 mi SSE of North Platte
Measured
1.75 in hail
Reported by
Public
Coordinates
41.130, -100.770

Thunderstorm Wind, Lincoln

When
August 13, 7:29 PM CST
Where
Lincoln County, 1.48 mi SSE of North Platte
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
41.130, -100.770

Public estimated 70 mph wind gusts in North Platte.

Thunderstorm Wind, Lincoln

When
August 13, 7:46 PM CST
Where
Lincoln County, 8.65 mi SW of North Platte
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
41.050, -100.880

Public estimated 60 mph wind gusts.

Thunderstorm Wind, Lincoln

When
August 13, 7:58 PM CST
Where
Lincoln County, 1.48 mi SSE of North Platte
Measured
52 kt (60 mph) estimated gust
Reported by
Broadcast Media
Coordinates
41.130, -100.770

Broadcast media reports trees downed on west 1st street. in North Platte.

Thunderstorm Wind, Lincoln

When
August 13, 8:00 PM CST
Where
Lincoln County, 11.41 mi NE of Wellfleet
Measured
52 kt (60 mph) measured gust
Reported by
Public
Coordinates
40.870, -100.580

Public measured a 60 mph wind gust.

Hail, Lincoln

When
August 13, 8:09 PM CST
Where
Lincoln County, 0.69 mi S of Hershey
Measured
1.25 in hail
Reported by
Public
Coordinates
41.160, -101.000

Thunderstorm Wind, Lincoln

When
August 13, 8:09 PM CST
Where
Lincoln County, 0.69 mi S of Hershey
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
41.160, -101.000

Public estimated 60 mph wind gusts in Hershey.

Thunderstorm Wind, Lincoln

When
August 13, 8:12 PM CST
Where
Lincoln County, 1.48 mi SSE of North Platte
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
NWS Employee
Coordinates
41.130, -100.770

NWS employee reports large tree branches, some 6 to 8 in diameter, downed across the southwest part of North Platte. One large tree was split in half. Live power lines were downed.

Thunderstorm Wind, Lincoln

When
August 13, 8:24 PM CST
Where
Lincoln County, 1.48 mi SSE of North Platte
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
41.130, -100.770

Public reports power lines down and power out across North Platte.

Hail, Lincoln

When
August 13, 8:25 PM CST
Where
Lincoln County, 8.9 mi E of Wellfleet
Measured
0.88 in hail
Reported by
Public
Coordinates
40.750, -100.560

Thunderstorm Wind, Frontier

When
August 13, 9:00 PM CST
Where
Frontier County, 5.55 mi S of Curtis
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
40.550, -100.510

Public reported nickel size hail and 60 mph wind gusts.

Thunderstorm Wind, Frontier

When
August 13, 9:15 PM CST
Where
Frontier County, 9.72 mi SW of Stockville
Measured
61 kt (70 mph) estimated gust
Crop damage
$1,000
Reported by
Public
Coordinates
40.430, -100.510

Public reports wind gusts of 60 to 70 mph and quarter size hail. Corn crop was stripped due to wind driven hail.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2015Every state in 2015This day in weather historyWarnings in Nebraska, August 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 587788, 587800, 587807, 587789, 587790, 587791, 587802, 587792, 587793, 587794, 587811, 587808, 587795, 587796, 587815, 587797, 587809, 587810, 587803, 587813, 587798, 587812, 587804, 587805, 587799, 587814, 587806.